# SDR UALA2013041102466

- Difficulty date: April 11, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,515 hours, 16,941 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156604A
- Part serial: 37
- Condition: Inoperative
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE FWD CARGO SMOKE DETECTOR NR 1.  FWD CARGO NR 1 SMOKE DETECTOR INOPERATIVE.  REPLACED NR 1 SMOKE DETECTOR.
